Texas, 2012Drought in Texas, November 27 to 30, 2012
November 27 to 30, 2012 · NWS BRO · 3 events in 3 counties and zones
The passage of several cold fronts during the latter half of November dropped some beneficial rain across portions of the Rio Grande Valley and Deep South Texas. One front, a slow mover on Thanksgiving Weekend (Saturday evening), dropped between an inch and two inches of rain during this period in much of Starr County.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The passage of several cold fronts during the latter half of November dropped some beneficial rain across portions of the Rio Grande Valley and Deep South Texas. One front, a slow mover on Thanksgiving Weekend (Saturday evening), dropped between an inch and two inches of rain during this period in much of Starr County. To the north of Starr County, Jim Hogg County also saw beneficial rainfall in the amount of three quarters of an inch to an inch of rainfall with pockets up to 1 1/2 inches. These two counties would be the only ones in the Rio Grande Valley and Deep South Texas to see any improvement in drought conditions for the month of November.
The rains that improved soil moisture content across portions of the Upper Valley/Brush Country faded to little more than sprinkles in the Lower Valley. Portions of Cameron County failed to reach one quarter inch for the month and fell 1 to 2 inches below an already dry monthly average. Drought levels returned to Extreme (D3) for the entire county to close the month.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before the first event at Nov 26, 11:34 PM CST, 26 minutes earlier.
Area forecast discussion, Nov 26, 11:34 PM CST, 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1134 PM CST MON NOV 26 2012
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...FRONT JUST NOW PASSING DEL RIO AND SAN
ANTONIO...MOVING SOUTH AT 25KTS. IT SHOULD ARRIVE IN THE REGION
BETWEEN 09Z AND 12Z. SHOWERS EXPECTED WITH THE FRONT
OVERNIGHT...PULLING CIGS DOWN TO 2000 TO 3000 FEET. HIGHER-BASED
SHOWERS WILL PRECEDE DURING THE NEXT SEVERAL HOURS.CLOUD COVER
WILL HOLD ON THROUGH THE REST OF THE DAY...BUT RAINFALL EXPECTED TO
END BEFORE NOON.
&&
.PREV DISCUSSION... /ISSUED 917 PM CST MON NOV 26 2012/
DISCUSSION...UPDATED FOR LATEST MARINE DISCUSSION BELOW.
MARINE...ISSUED A SMALL CRAFT ADVISORY FOR THE LOWER TEXAS COAST
GULF WATERS FOR TUESDAY BASED ON ANTICIPATED SUSTAINED POST
FRONTAL NORTH WINDS OF AROUND 20 KNOTS.
PREV DISCUSSION... /ISSUED 554 PM CST MON NOV 26 2012/
DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
AVIATION...A MID LEVEL SHORTWAVE TROUGH EVIDENT ON WV IMAGERY
OVER THE BIG BEND AREA IS TRIGGERING CONVECTION TO THE WEST OF THE
CWA AND IS ALSO SUPPORTING CONVECTION NEAR A COLD FRONT OVER
CENTRAL TEXAS. THE FRONT IS STILL ON TRACK TO IMPACT THE RIO
GRANDE VALLEY IN THE EARLY MORNING HOURS OF TUESDAY. PATCHY LIGHT
FOG MAY DEVELOP NEAR THE COAST...AT BRO AND HRL...AS WELL AS
THICKENING AND LOWERING LOW LEVEL CLOUD DECKS...BEFORE DAWN DUE TO
LIGHT WINDS AND MOISTURE POOLING...WITH THE FRONT APPROACHING
MCALLEN JUST BEFORE DAWN AND REACHING BROWNSVILLE JUST AFTER DAWN.
SHOULD BE SOME FANFARE...INCLUDING THUNDER...LIGHTNING...AND GUSTY
WINDS WITH THE FRONT AS IT MOVES THROUGH. BRIEF HEAVY DOWNPOURS
WILL BE POSSIBLE AND WILL BE A THREAT TO CEILINGS. MOST ACTIVITY
AFFECTING THE REGIONAL AIRPORTS SHOULD BE OVER BY MID DAY OR EARLY
AFTERNOON TUESDAY.
PREV DISCUSSION... /ISSUED 232 PM CST MON NOV 26 2012/
SHORT TERM /THIS AFTERNOON THROUGH WEDNESDAY MORNING/...MAIN
WEATHER FEATURES TO WATCH ARE THE TWO UPPER WAVES EVIDENT ON WATER
VAPOR THIS AFTERNOON. THE SOUTHERN WAVE OVER NORTHWESTERN MEXICO
IS GENERATING SHOWERS AND STORMS OVER CENTRAL MEXICO AND MID LEVEL
CLOUDINESS EAST OF THERE THAT IS BEGINNING TO MOVE INTO THE
WESTERN HALF OF THE CWA. THE VISIBLE SATELLITE OVER NUEVA LEON IS
STARTING TO LOOK A LITTLE MORE CONVECTIVE...AND GIVEN ITS LOCATION
RELATIVE TO THE LOW THIS MAKES SENSE. INTRODUCED A SLIGHT CHANCE
SHRA OVER ZAPATA COUNTY FOR THIS AFTERNOON AND BUMPED THUNDER
CHANCES UP EARLIER IN THE EVENING FOR STARR AND ZAPATA COUNTY
GIVEN THIS WAVES FAIRLY FAST MOVEMENT AS THE KICKER JET OVER THE
PACIFIC NORTHWEST PUSHES BOTH WAVES EAST TO SOUTHEAST SHORTENING
THEIR WAVELENGTHS.
THE LONGER WAVE TROUGH CURRENTLY OVER CA/NV/AZ WILL GRADUALLY CATCH
UP TO THE OPEN WAVE TONIGHT AND HELP SEND A FRONTAL BOUNDARY THROUGH
THE REGION EARLY TUESDAY MORNING. EXPECT ISOLATED TO SCATTERED
STORMS WILL BUILD THIS EVENING FROM WEST TO EAST AHEAD OF THE FIRST
UPPER WAVE AMID THE LARGE SCALE ASCENT AND MODERATELY UNSTABLE SFC
AIR MASS...AND AS THE FIRST UPPER LOW EJECTS EASTWARD THE SFC FRONT
WILL PROVIDE A SECOND CONVECTIVE/PRECIP FOCUS IN THE EARLY MORNING
HOURS. SOUTHWESTERLY 850 TO 700MB WHICH ARE ALREADY GETTING GOING
PER KBRO VWP WILL WORK TO DRY THIS LAYER AND PROVIDE A CAPPING
INVERSION WHICH WILL REQUIRE SOME PRETTY VIGOROUS LIFT TO
OVERCOME...WHICH MAY TAMP DOWN COVERAGE EARLY. STILL BELIEVE THOUGH
AS STRONG AS THE WAVE LOOKS IT WILL BE SUFFICIENT TO GET SOMETHING
GOING. SUSPECT FIRST ROUND OF ANY OVERNIGHT CONVECTION MAY TAPER
AROUND MIDNIGHT TO 3 AM UNTIL THE FRONT GETS CLOSER. THE BEST CHANCE
OF RAIN IN THE VALLEY WILL PROBABLY BE WITH THE FRONT ITSELF IN THE
5 TO 9 AM TIME FRAME. HEAVY RAINFALL IS POSSIBLE BUT WOULD BE MOST
LIKELY IN THE STRONGER OVERNIGHT CONVECTION WHICH IS MOST LIKELY IN
STARR/ZAPATA/JIM HOGG/KENEDY COUNTIES COMING IN THE FORM OF TRAINING
THUNDERSTORMS. NAM12 IS SLIGHTLY SLOWER WITH THE FRONT AND PREFER
THIS WITH THE SHALLOW FRONTAL AIR MASS OVER THE GFS/ECMWF...WHICH ARE
STILL IN THE BALLPARK ON TIMING. TEMPERATURES SHOULD STAY UP IN THE
MIDDLE TO UPPER 60S IN THE VALLEY WITH TONIGHT TRANSIENT MID LEVEL
CLOUDINESS...WITH WINDS GOING LIGHT FROM THE EAST AHEAD OF THE FRONT
A LITTLE FOG WILL BE POSSIBLE IN THE EARLY MORNING HOURS ACROSS THE
LOWER VALLEY...ESPECIALLY IF THE FRONT LAGS A BIT AND SKIES CLEAR
MORE THAN ANTICIPATED.
ONCE THE FRONT CLEARS SKIES WILL GRADUALLY CLEAR THROUGH THE DAY
MONDAY...TEMPERATURES ARE A BIT OF A CHALLENGE WITH ONGOING MODERATE
COLD AIR ADVECTION FROM A PRETTY COLD SOURCE AIR MASS KEPT TEMPS JUST
BELOW GUIDANCE WITH OUR MORNING CLOUD COVER LIKELY TO HELP KEEP MAX
TEMPS IN CHECK. NORTH WINDS ARE FORECAST AT 10 TO 15 MPH. STRONGER WINDS
ARE EXPECTED OVER THE MARINE AREAS AND A SMALL CRAFT ADVISORY WILL
LIKELY BE ISSUED THIS AFTERNOON FOR THAT TIME FRAME.
TUESDAY MORNING MID AND UPPER RIDGING BEGINS TO PUSH INTO THE
REGION. WHILE THERE WILL STILL BE A LITTLE MOISTURE AND WEAK FRONTAL
OVERRUNNING ONGOING AT ABOUT 700MB...EXPECT SKIES TO CLEAR ENOUGH
THAT TEMPERATURES WILL DROP INTO THE MIDDLE 50S IN THE VALLEY AND
MIDDLE 40S WILL BE POSSIBLE IN NORTHERN PORTIONS OF THE CWA.
LONG TERM /WEDNESDAY THROUGH MONDAY/...THE MIDWEEK WILL BEGIN
SEASONABLE BUT A LITTLE UNSETTLED AS THE WEAK COLD FRONT EDGES
BACK INTO THE RIO GRANDE VALLEY AND A SHORT WAVE SCOOTS ACROSS
NORTH CENTRAL TEXAS...WITH MARGINAL DIVERGENCE AIDING A SMIDGE OF
LOW LEVEL FORCING TO RETURN CLOUDS AND SOME LIGHT RAINS ALONG THE
STATIONARY FRONT AS A BRIEF BUT WEAK TROUGH SETS UP ALONG THE
COAST. THE WAVE DAMPENS WHILE LIFTING INTO THE MID MISSISSIPPI
VALLEY...FOLLOWED BY A RESURGENCE OF THE UPPER RIDGE BY THE END OF
THE WORK WEEK BUILDING FURTHER NORTHWARD DURING THE WEEKEND.
FOR THE SENSIBLE WEATHER...AFTER A COOL START UNDER MOSTLY CLEAR
SKIES CLOUDS WILL THICKEN UP FROM SOUTH TO NORTH AS MOISTURE
OVERRUNS THE OLD BOUNDARY. BY EVENING...THE AFOREMENTIONED SHORT
WAVE MOVES INTO THE TEXAS PANHANDLE AND MOISTURE THICKENS TO 700
MB ACROSS THE LOWER AND MID VALLEY. WEAK VERTICAL MOTION COMBINED
WITH THE MOISTURE ENOUGH TO KICK OFF ISOLATED TO SCATTERED SHOWERS
OVERNIGHT...MAINLY FROM THE LOWER/MID VALLEY NORTHWARD TO
FALFURRIAS THROUGH EARLY THURSDAY. ADDITIONAL ISOLATED TO
SCATTERED SHOWERS SHOULD CONTINUE THROUGH MIDDAY THURSDAY BEFORE
THE BEST ENERGY EXITS STAGE NORTHEAST INTO THE GULF. WITH BETTER
FORCING EXPECTED FROM THE COASTAL BEND THROUGH SOUTHEAST TEXAS
EXPECT MINIMAL QPF...AT MOST A QUARTER INCH ACROSS THE KING RANCH
WITH NO MORE THAN A TENTH OF AN INCH ACROSS THE VALLEY...IF THAT.
THE CLOUDS AND LIGHT EAST WINDS WILL HOLD TEMPERATURES IN THE
UPPER 60S TO LOWER 70S WEDNESDAY AFTER THE COOL START...AND IN THE
70S MOST OF THE DAY ON THURSDAY. SLIGHTLY HIGHER
TEMPERATURES...CLOSING IN ON 80...ARE POSSIBLE THURSDAY AFTERNOON
FOR THE RGV SHOULD BREAKS APPEAR IN THE CLOUD DECK.
BY THURSDAY NIGHT...MOISTURE DECREASES RAPIDLY ACROSS THE REGION
ABOVE 700 MB WHILE SURFACE WINDS GO NEARLY CALM. LOW LEVEL
MOISTURE THINS AS WELL...SO QUESTION IS HOW MANY...IF ANY...LOW
CLOUDS WILL REMAIN OVERNIGHT? SHOULD SKIES BECOME MORE CLEAR THAN
FORECAST...AREAS OF FOG A GOOD BET ACROSS THE RANCH LANDS POSSIBLE
EXTENDING TO THE RGV FOR THE FRIDAY MORNING COMMUTE. WE'RE EDGING
CLOSER TO OUR FOG SEASON AND THE SOUTH TEXAS BRUSH COUNTRY HAS
SEEN SEVERAL DENSE FOG MORNINGS THIS MONTH. FOR NOW...NOT ENOUGH
CONFIDENCE TO MENTION IN FORECAST BUT SOMETHING TO KEEP EYE ON AS
THE WEEK PROGRESSES.
OTHERWISE...NOVEMBER ENDS WARM WITH AFTERNOON TEMPERATURES BACK
INTO THE LOWER 80S IN MOST AREAS UNDER A MIX OF SUNSHINE AND
CLOUDS WITH RELATIVELY LIGHT SOUTHEAST WINDS. DRY AIR CONTINUES
THROUGH THE WEEKEND WITH TEMPERATURES SIMILAR OR A HAIR
WARMER...AND FRESHENING AFTERNOON BREEZES BY SUNDAY BUT NO 'WIND
MACHINE' TO START DECEMBER. MAY SEE MORE LATE NIGHT/EARLY MORNING
FOG PARTICULARLY ON SATURDAY. IN A WORD...GREAT. WINDS BEGIN TO
PICK UP MONDAY AS UPPER RIDGE FLATTENS WITH MODEST FRONT EASING
ACROSS THE EASTERN ROCKIES.
MARINE...THIS AFTERNOON THROUGH WEDNESDAY MORNING:
SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION ALONG THE LOWER
TEXAS COAST DUE TO MODERATE TO STRONG SOUTH WINDS. SEAS SHOULD
REMAIN MODERATE FOR THE REMAINDER OF THE DAY. WINDS WILL BECOME
LIGHTER AND MORE EASTERLY TONIGHT AS A COLD FRONT APPROACHES
SOUTHERN TEXAS. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP
TONIGHT AND INTO TOMORROW MORNING AS THE FRONT GETS CLOSER. STRONG
WINDS ARE EXPECTED TO BUILD IN BEHIND THE FRONT AND SMALL CRAFT
ADVISORIES WILL LIKELY BE NEEDED LATER THIS AFTERNOON FOR MUCH OF
THE DAY TUESDAY WITH ROUGH SEAS BUILDING FOR AT LEAST A FEW HOURS
BEHIND THE FRONT. WINDS WILL BECOME MORE MODERATE OUT OF THE
NORTHEAST DURING THE OVERNIGHT HOURS TUESDAY AND INTO WEDNESDAY
MORNING WITH SEAS FALLING TO MODERATE.
WEDNESDAY THROUGH SATURDAY: A QUIET PERIOD AS PRESSURE SYSTEMS ARE
VERY WEAK. STATIONARY FRONT AND WEAK COASTAL TROUGH LATER
WEDNESDAY INTO THURSDAY WILL HOLD A WEAK EASTERLY FLOW...NORTHEAST
ACROSS THE LAGUNA MADRE...INTO WEDNESDAY NIGHT BEFORE SLOWLY
EASING TO THE EAST-SOUTHEAST ON THURSDAY...ALL WITH SPEEDS LESS
THAN 10 KNOTS. WINDS VEER TO THE SOUTHEAST THURSDAY THEN SOUTHERLY
FRIDAY AND SATURDAY...ONLY RISING TO BETWEEN 10 TO 15 KNOTS OVER
THE GULF TOWARD THE END OF THE PERIOD. SEAS WILL BE SLIGHT...3
FEET OR LESS.
CLIMATE...WITH THE FINAL WEEK OF NOVEMBER UNDERWAY AND MONTHLY
TEMPERATURES RUNNING ROUGHLY 2 TO 3 DEGREES ABOVE THEIR 30 YEAR
(1981 TO 2010) AVERAGES...ITS SAFE TO SAY THAT REGARDLESS OF
TUESDAYS RELATIVELY COOL TEMPERATURES THE MONTH WILL END UP ABOVE
AVERAGE. THIS WILL MAKE IT 11 FOR 11 MONTHS ABOVE AVERAGE FOR THE
RGV IN 2012...WITH THE LAST TASTE OF BELOW AVERAGE IN DECEMBER
2011...EVEN THEN BARELY AND AT SELECT LOCATIONS...SUCH AS
MCALLEN/MILLER AIRPORT. THE LATEST OUTLOOK FOR DECEMBER SUGGESTS A
COMPLETE SWEEP OF WARM MONTHS IN 2012...AND THIS WEEKEND STARTS
OFF ON STRONG FOOTING WITH TEMPERATURES 5 TO 10 DEGREES ABOVE LONG
TERM AVERAGES FOR THE 1ST AND 2ND OF DECEMBER.
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 AM TO 3 PM CST TUESDAY FOR GMZ150-
155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
64/51Hazardous weather outlook, Nov 26, 9:08 PM CST, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
908 PM CST MON NOV 26 2012
TXZ248>257-280315-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
908 PM CST MON NOV 26 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.
.DAY ONE...TONIGHT.
A COLD FRONT WILL SWEEP THROUGH SOUTH TEXAS WITH SHOWER AND
THUNDERSTORM POTENTIAL INCREASING TOWARD DAWN AND CLOSER TO THE
COAST. LIGHTNING...GUSTY WINDS...AND BRIEF HEAVY DOWNPOURS COULD
OCCUR IN ANY STRONGER STORMS.
THERE IS A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
ELEVATED RIP CURRENT RISK WILL CONTINUE ON TUESDAY AND PART OF
WEDNESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
GMZ130-132-135-150-155-170-175-280315-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
908 PM CST MON NOV 26 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.
.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE LOWER TEXAS GULF
WATERS ON TUESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
Drought, Starr
- When
- November 27, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Starr forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 26.562, -98.738 (the zone’s center; the record gives no point)
The passage of a slow moving cold front on November 23rd produced beneficial rainfall across Starr County. The Falcon Dam region received around an inch and a half of rainfall, while Rio Grande City received a little over an inch. Rainfall estimates were between 1.5 and 2 inches across the ranchlands of central and northeast Starr County, allowing drought conditions to improve across Starr County, with much of the county improving from Extreme (D3) drought conditions to Severe (D2) drought conditions, except for a tiny sliver along the eastern county border that continued to stubbornly cling onto Extreme (D3) drought conditions due to a local rainfall minimum.
Drought, Jim Hogg
- When
- November 27, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Jim Hogg forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 27.043, -98.697 (the zone’s center; the record gives no point)
Rainfall was spotty during the latter half of November across Jim Hogg County, but showers and thunderstorms associated with a cold front that moved across the county on the 23rd, dropped 0.75 inches of rain at the Jim Hogg County Airport. This rainfall was beneficial and allowed for drought conditions to improve across much of Jim Hogg County, with the western two thirds of the county improving to Severe (D2) drought conditions. Extreme (D3) drought conditions remained confined to only the eastern third of the county.
Drought, Cameron
- When
- November 27, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Cameron forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 26.152, -97.453 (the zone’s center; the record gives no point)
Dissipating rainfall from a slow moving cold front on November 23rd dashed hopes for any drought improvement across Cameron and Willacy Counties. Less than one tenth of an inch fell, and no additional rain fell through month's end. This left county rainfall totals as low as 0.16 inch at Brownsville/South Padre Island International Airport, and 0.35 inches at Harlingen/Valley International Airport, and 0.52 at Harlingen/Cooperative. The low rainfall resulted in deteriorating drought conditions for inland Cameron County, dipping back to D3 (Extreme) to close out November.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Pennsylvania, November 27, 20129 events
- High Wind in Wyoming, November 27, 201255 kt wind · 8 events
- Drought in Texas, November 27 to 30, 2012$7,000 · 7 events
- Winter Weather in New Jersey, November 27, 20126 events
- High Wind in Oregon, November 27 to 29, 201291 kt wind · 5 events
- Drought in Minnesota, November 27 to 30, 20124 events
- Marine Thunderstorm Winds in Gulf of Mexico, November 27, 20123 events
- Drought in Wisconsin, November 27 to 30, 20123 events
- High Wind in Montana, November 27 to 29, 201254 kt wind · 2 events
- Cold in Illinois, November 27, 20121 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 420651, 420652, 421573.